# SDR SWIA200210564

- Difficulty date: January 16, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 12,269 hours, 17,644 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Flight Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CONTROL DISENGAGE MAP LIGHT ILLUMINATED.  ABORTED TAKEOFF.   REPAIRED BROKEN WIRE ON CONTROL DISENGAGE CONNECTOR 2P1421.  OPS CHECK GOOD.  PLACARD REMOVED.
